# SDR AALA201807269005

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 29,344 hours, 11,492 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Abnormal
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS GROUNDED. DURING APPROACH FLAPS WERE EXTENDED TO 5 DEGREES. PLANE WAS NOT SLOWING AND WE REALIZED FLAPS HAD NOT EXTENDED. GAUGE WAS STILL AT ZERO AND NO LIGHTS OVERHEAD. RETRACTED FLAPS AND TRIED TO EXTEND TO 1 DEGREE A SECOND TIME. WE PROCEEDED WITH TRAILING EDGE FLAP DISAGREE CHECKLIST. EXTENDED FLAPS W/ ALT FLAP SWITCH AND LANDED NORMALLY. TROUBLESHOOTING FAULT PER FIM TASKS 27-51-00-810-801 FSEU BITE AND 27-51-00-810-336- TRAILING EDGE FLAP PRI CONTINUED OPERATIONS/LOCKOUT PROB. NO CURRENT FAULTS, NO LATCHED OR HARD FAULTS IN HISTORY. REPLACED FSEU PRECAUTIONARY, CYCLED FLAPS NUMEROUS TIMES. ALL TESTS AND CHECKS ARE NORMAL PER MM 27-51-01-401. OK FOR SERVICE.
